# SDR CALA2025061705590

- Difficulty date: June 15, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 75,990 hours, 28,636 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: L0DH
- Condition: Faulted
- Location: Wx Radar
- Part time: 73,253 hours, 22,119 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR NOT INOP WX RADAR IS INOP, PER CREW COULD ONLY PAINT ONE STREAK OF PRECIP, FLYING INTO WEATHER AND HAD TO BE DIVERTED BY ATC. NOTHING ELSE SHOWING ON DISPLAY WITH WEATHER IN VICINITY. CREW PERFORMED MX WITH TOMC AND COULD NOT GET RADAR TO RESET. REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER IN REF TO AMM 34-43-41. OPERATIONAL CHECK GOOD BUT DUE TO AIR RETURN, AS A PRECAUTIONARY, PERFORM SYSTEM TEST REF AMM 34-43-00-730-802-001 AND LOGPAGE 5216030.
